Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Accidently prick syringe used by hbsag reactive patient. Undergone lab test. What does the report mean?

hi , i am nurse,37y.o and been working in the hospital for almost 12 yrs. i have this problem , 2 days ago, i was accidentally prick by the syringe i was holding while giving skin test from a hbsag reactive patient. I have been injected with hepatitis vaccine 16 yrs ago. so i was advised to have have a lab test, these are the results. HBsAg with titer(CMIA) - 0.41 - Non-reactive, antibody to hepatitis B surface antigen result -34.04 - Reactive .What does these mean? what shall i do? will i be infected with these disease? pls. give me your advise..thank you
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
no nef to worry
but still you have a course of hapatitis b vaccination if already not done
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor